I am 26 years old. I had an SVT ablation about 4 years ago and it was successful. I didn't start having symptoms again until about a month ago. My episodes started off small and far apart, but they have slowly increased in length and duration. They are occurring almost always at night. Can SVT return after this long? Would another ablation be needed or medication? I'm just asking advice and I know I would need to see my cardiologist for a professional opinion. Thank you for any help you can provide.
Yes, the scar tissue that is created to block the extra pathway can heal especially in younger people. It could also be a secondary pathway that has shown up just now. It is not unheard of for people with heart rhythm issues to have more than one issue. So it could be a second extra muscle fiber giving you issues or it could be a different issue all together. Do the episodes feel the same as your previous svt did? Do you know what your pulse is when you have an episode? What type of svt did you have ablated? Anyways, you will indeed need to see your cardiologist to get this diagnosed. A second ablation may be necessary. I hesitate to suggest choosing meds to control it because my doctor pretty much believed the meds really didn't do a whole lot to stop the episodes though they may help slow them down when they occurred but once you have it diagnosed you can discuss with your doctor what the best options for you are. Take care and keep us posted on how you are.
The SVT isn't nearly as intense as it was, but it is slowly increasing in duration and intensity. I know my pulse was much higher the first time around than the readings that I am getting now (around 160 & my bp sky rockets), but it still feels the same to me. I do not remember the exact type of svt that was ablated. My doctor urged ablation the first time, simply because I was so young. Thank you for your input!
Well I am not a doctor so I really don't completely understand the heart and bp but my bp would actually be too low when I was in tachycardia so I find it interesting that yours is going high. It may indicate something important so make sure you tell the doctor when you go see them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.